RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 5, Pages 1047–1051 (Mi dan44779)  

MATHEMATICS

A criterion for nonoscillation of the solutions of a homogeneous equation relative to a system of functionals

V. Ya. Derr

Izhevsk Mechanical Institute

Full text: PDF file (552 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.925.56:927.2:962.2
Presented: L. S. Pontryagin
Received: 10.04.1981

Citation: V. Ya. Derr, “A criterion for nonoscillation of the solutions of a homogeneous equation relative to a system of functionals”, Dokl. Akad. Nauk SSSR, 260:5 (1981), 1047–1051

Citation in format AMSBIB
\Bibitem{Der81}
\by V.~Ya.~Derr
\paper A criterion for nonoscillation of the solutions of a homogeneous equation relative to a system of functionals
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 5
\pages 1047--1051
\mathnet{http://mi.mathnet.ru/dan44779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0635824}
\zmath{https://zbmath.org/?q=an:0535.34027}


Linking options:
  • http://mi.mathnet.ru/eng/dan44779
  • http://mi.mathnet.ru/eng/dan/v260/i5/p1047

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019